# SDR NACA2023061500002

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,671 hours, 14,703 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN APU FAULTED TWICE, NO START. PERFORMED APU BITE TEST PER FIM 49-11 FT 958, APU RUNS OK AT THIS TIME
